# SDR SWAA2023041919531

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS 767 S-25R RBL 21.00 AND WL 156 AT AFT CARGO COMPARTMENT 2023-191917<[01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BS727 TO BS 767 S-25R RBL 21.00 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02; DWG 146A7500; SHEET 58; REV. A AND DWG 146A7502 SHEET 26; REV.-. SEE INDIVIDUAL SIGNS-OFF BELOW;[02] STEP 1 CORRECTED. REPLACED SUPPORT ZEE AND FASTENERS LOCATED BS727 TO BS 767 S-25R RBL 21.00 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02; DWG 146A7500; SHEET 85; REV. A AND DWG 146A7502 SHEET 26; REV.-. SEE INDIVIDUAL SIGNS-OFF BELOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
